# SDR AWXA200301645

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 22,883 hours, 8,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 263
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EEL - DURING 8-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 13, 17, 22, 26 AND EMERGENCY EXIT SIGNS AT L-2 & R-2 DOORS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT LT AFT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM WAS GOOD.
